# SDR ZW0A0105303

- Difficulty date: July 13, 2001
- Submitted: July 18, 2001
- Operation: Air carrier
- Aircraft: N922TW
- Make and model: Doug DC-9-82
- Aircraft serial: 48013
- Aircraft time: 48,827 hours, 39,335 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CABIN FLOORBEAM FITTING CRACKED AT STA 1308, LBL 35.  REMOVED AND REPLACED FITTING PER SRM 51-30-5.
